# SDR SWAA2024042663458

- Difficulty date: March 14, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN 2024-195616<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60007161486; DUE DATE: 28-JUL-24.;[02] PERFORMED PERMANENT REPAIR LOCATED ON FRAME LOCATED BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN IAW EA 24-153-00757-WIP1 AND EA 24-153-00757.;[03] PERFORMED PERMANENT REPAIR LOCATED ON FRAME LOCATED BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN IAW EA 24-153-00757-WIP1 AND EA 24-153-00757. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2 AND 3 PERFORMED PERMANENT REPAIR LOCATED ON FRAME LOCATED BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN IAW EA 24-153-00757-WIP1 AND EA 24-153-00757. SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR LOCATED ON FRAME LOCATED BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN IAW EA 24-153-00757-WIP1 AND EA 24-153-00757. SEE INDIVIDUAL SIGN OFF BELOW. RII
